MDJunction - People Helping People
 
Ask a Question
06/09/2009 06:50 AM

Lyrica and still no relief

emendoza23
emendoza23  
Posts: 2221
Senior Member

Hey friends,

I am now on 450 mg Lyrica daily (started this dose yesterday). Been titrated up from 150 mg daily to the now 450 mg daily. I take 225 mg in the morning and 225 mg in the evening. Been titrating for 3 weeks now.

Why am I still in pain.? My neck and shoulders, feet and ankles and my hip still hurt quite a bit. I keep having headaches and have to rely on Acetometophin to help. I know that 450 mg is the high dose for FM. Maybe it takes a week or two to be on the 450 mg to see the difference.

I know I can not sleep! I have severe fibrofog. The doc said Lyrica is for the pain, not the fogginess.

What do you guys think? Just curious. Thanks guys..

Reply

06/09/2009 07:04 AM
lisaandboo
lisaandboo  
Posts: 312
Member

Well I think it is going to take a little bit longer for that dosage to get into your system and work at max effectivness. But you have to remember honey, it is not a cure all. It is not going to take all your pain away. What other meds are you taking? Have you tried to incorporate any of the supplements that many of us in the group take? And if the acetometaphin isn't helping enough, you may want to ask you doc to give you some Ultram or a narcotic pain reliever to help when you need it.

Lisa


06/09/2009 07:11 AM
aTinaL
aTinaLPosts: 11832
VIP Member
I'm an Advocate

Hey, Elizabeth! My doctor told me that I would know within 6 days if lyrica would work for me or not. I don't think it's working for you. There are many, many people that it doesn't work for. Myself included.

I think you should ask the doctor to try something else. You're wasting precious time and money on something that isn't working.

Hugs, Tina


06/09/2009 07:14 AM
Adewyn
Adewyn  
Posts: 5708
Group Leader

you should feel some relief with in the first 2-3 weeks and you would be able to tell the difference...being tired on it at first is part of it getting in your system but you would be able to tell if the pain had dulled any

06/09/2009 07:16 AM
emendoza23
emendoza23  
Posts: 2221
Senior Member

Lisa, I am only taking the Lyrica, Levoxyl for Hashis and Vit D 50000IU weekly. Oh and also Celexa 20 mg. My doctor has cut my usage of any meds until I have the full dose of Lyrica for two weeks. I can only take up to 2000 mg of tylenol daily and nothing else. He is even wanting to take me off the Celexa. Yikes!

I will keep being faithful to the lyrica. He wants to put me on Savella with the Lyrica eventually. I can not wait to take the Savella, kind of weird to be excited about taking meds, huh? Sick

Thanks Lisa and all for your strong support, I love you guys...


06/09/2009 07:35 AM
bc1028
bc1028  
Posts: 3383
Senior Member

Hello, welcome to the site, I don't believe we have met. I know that for myself, lyrica did work for a short time but it seemed that my body got used to it very quickly. I think that it does take most meds a week or so to get in your body good and start working. I hope that you get some relief. I agree that your md may need to give you something for the pain. I don't think there is anything out there for the fog though.

06/09/2009 07:41 AM
emendoza23
emendoza23  
Posts: 2221
Senior Member

Your right, that is exactly how it is. I thought I was getting relief, yet it was extremely short lived. Nice to meet you too.

06/09/2009 08:23 AM
hatbox121
hatbox121  
Posts: 11022
Group Leader

I did the lyrica for a while. It just left me even loopier than normal and did nothing for the pain. Unfortunatly, I don't think lyrica's gonna be the answer for you.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved